Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2017 | Journal Article | IST-REx-ID: 956 | OA
E. Carlen and J. Maas, “Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance,” Journal of Functional Analysis, vol. 273, no. 5, pp. 1810–1869, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
J. Maas, M. Rumpf, and S. Simon, “Transport based image morphing with intensity modulation,” presented at the SSVM:  Scale Space and Variational Methods in Computer Vision, Kolding, Denmark, 2017, vol. 10302, pp. 563–577.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
J. Maas and D. Matthes, “Long-time behavior of a finite volume discretization for a fourth order diffusion equation,” Nonlinearity, vol. 29, no. 7, pp. 1992–2023, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
M. Fathi and J. Maas, “Entropic Ricci curvature bounds for discrete interacting systems,” The Annals of Applied Probability, vol. 26, no. 3, pp. 1774–1806, 2016.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
M. Erbar, J. Maas, and P. Tetali, “Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models,” Annales de la faculté des sciences de Toulouse, vol. 24, no. 4, pp. 781–800, 2015.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed